# SDR SWIA2020080751655

- Difficulty date: June 2, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  A BAY - AFT OF FS 280 - STGR'S 18 - 21L- JOINT PLATE CORRODED.  REMOVED CORROSION FROM FS280 JOINT PLATE BETWEEN STGRS 18L - 21L, MATERIAL LOSS FOUND TO BE WITHIN ALLOWABLE LIMITS REF REO.
